The clinic is closed for the holiday weekend and I have swelling and pain on the right side of my lip only. Swelling had dissapated but swelled back up on right side. Hard as a rock. Same side of my body as the shingles rash on my breast. I didn't have Benadryl but have been taking Zyrtec hoping it would help. Very painful. Anything I can do?
I Had Restylane Injections in my Lips for the Second Time. Realize That This Has Triggered Among Other Things, Shingles? (photo)
Doctor Answers (1)
Shingles after Restylane
Restylane can triger shingles in some cases. you should go back to your injector he may be able to prescribe you with some medication.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.